I see it is a little dark in color at the ends of my lips, so I applied honey and sugar mix on the dark area. It has now become even darker. So I started using Neutrogena fine fairness cream for lightening the dark color. After applying the cream, my entire skin started becoming red, and I also have a little burning sensation, so I started rubbing with ice cubes. And I also applied aloe vera gel and Boroplus antiseptic cream, but I could still see my skin red, and a little burning sensation is still present. Could you please tell me any home remedy for this or any ointment which could reduce the burning sensation and lighten the darkness around my lips?
Welcome to icliniq.com.
Darkness around the lips is most common in people who are naturally darker and have quite a bit of sun exposure. Nothing darkens the skin as much as sun exposure does. I would recommend that you use sunscreen SPF 30 or higher regularly, regardless of whether it is sunny or not. Hydroquinone bleaching creams may help, but you have to be careful because anything beyond 4% can cause the opposite effect and dark in the lines even more.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Along with this always cover your head with a hat to avoid direct exposure to ssunlight Drink one glass of water before going outside as it will help in less water loss ... Read fullI get stomach pain whenever I eat. What could be the reason?
.. to be a case of acidity and gastritis, precipitated by oily and spicy food. You should avoid fatty, oily and spicy diet. Take a walk after your meal, instead of taking rest. Have multiple small meals instead of heavy meals. Have regular sleep hab... Read fullCan Hydroquinone use on the penis cause the skin to be sensitive and red?
.. good that you have explained the condition in full detail and with good quality pictures (attachment removed to protect patient identity). First of all, the Hydroquinone used over the skin especially over the thin penile skin does have side eff... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now